Hydrocortisone

Hydrocortisone is a medicinal form of the hormone cortisol. It reduces swelling, itching, and redness of skin seen in eczema, allergies, rashes, insect bites, and poison ivy. It is also used in conditions like thyroiditis, high blood calcium, rheumatoid arthritis, COPD, asthma, and adrenocortical insufficiency.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest treatment for allergy on the head of the penis.

Query: Hi doctor, I have some kind of allergy on the head of my penis. Please tell me how to resolve it and which doctor should I consult. My age is 25. I did not consult any doctor before this. I do catch a cold in a month or two and I skip my diet many days. I saw this allergy a month ago when my girlfri...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. It appears that either you have contact dermatitis or balanitis (attachment removed to protect patient identity). Sometimes, condoms are the source of contact allergy or if you have used soap or lotions or any other agent for masturbation. Did you use anything? Also, f...  Read Full »

Is there any medication to cure ulcerative proctitis?

Query: Hello doctor, I am 26 years old. I was diagnosed with proctitis stage of ulcerative colitis in January. Doctor prescribed Mesalamine suppositories and I was healed. It again started in May. Doctor prescribed me three Mesalamine suppositories a day but the bleeding still continues. Any advice on med...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I can imagine how upset you are about your disease. Thankfully it is limited to the rectum and not extensive to involve the left side of the colon. I am sure that your previous gastroenterologist had done biopsy of the rest of colon to exclude microscopic activity in...  Read Full »

Is harmless black spot on the penis a worrisome issue?

Query: Hello doctor, I have a tiny hard spot on the head of my penis. It does not bother me unless I mess with it. It has been there for many many years, but just recently I have noticed a bit of pain when I am just sitting around. It is probably the size of a pinhead and it is dark in color. I have not h...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from a tiny hard spot on the head of the penis. This type of tiny spot can result from various reasons such as mole produced from over secretion of melanin by skin cells. They are har...  Read Full »

I have facial flush in cheeks and redness after using Retinol cream. Why?

Query: Hello doctor, I have facial flushing in my cheeks for about one month and have not gone away. It varies from mild to bright red day today. It began after I tried using Retinol and experienced peeling so I stopped after one week. I saw a doctor who said it was contact dermatitis because I used other...  Read Full »


Dr. Kakkar

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Flushing, persistent redness and telangiectasia could be signs of rosacea. Moreover, retinoids can flare up rosacea. A common cause of rosacea in some individuals is the usage of potent topical steroids on the face. Is there such a history? However, they are not imp...  Read Full »

What are some of my yellow and green tattoos itchy, hard, and bumpy?

Query: Good day doctors. I have a concern with my tattoo that I got 2 months back. I have five tattoos with different colors (blue, yellow, red, green and purple). I've been experiencing itching on my yellow and green tattoos from time to time, that lasts for about 2 weeks. It subsides eventually for 5 -8...  Read Full »


Dr. Suvina Attavar

Dermatologist, Venereologist

Answer: hi, welcome to icliniq Itchiness and thickening over the tattoos could indicate a couple of things. Firstly since these are occurring over the coloured pigments there is a high chance that you have developed a tattoo granuloma , which means the coloured pigments have caused a foreign body reaction ...  Read Full »

Why has my skin become dark after applying TCA peel?

Query: Hi doctor, I applied 35 % TCA peel before two days and then I got some burning and redness on the area. It is all black now and also getting darker day by day. How can it heal faster? Is there a chance of leaving out scar?  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Did you apply the peel yourself? Please send the good quality photographs of your face to comment further. Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

My pimples are more visible after using a new face product. Please help.

Query: Hello doctor, I am using new face product. But, it made the tiny pimples and bumps more visible. Am I experiencing purging phase?  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern. Since you are using face products over face, have you done patch test over face before starting? I would like to tell you, always do patch test over face before starting any new face product. Method of patch test is that you should apply little ...  Read Full »

Why do I have small red itchy bumps around my groin?

Query: Hello doctor, I have a really irritating itch around my groin area, inner thigh and also in the abdomen area. It has spread to my buttock area too. I need help in solving this. Please help.  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. I need more information on your problem. Since how long do you have this problem? Is there any skin discoloration seen? Kindly let me know above details. Also, if possible kindly upload a picture of inner thigh region. Revert back with the asked details to an internal med...  Read Full »

Why do I have an odd mark on my stomach?

Query: Hi doctor, I have got some odd mark in my stomach and it has changed its appearance in two weeks. My doctor does not know what it is. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I appreciate your question and it would help me even more if you could furnish me additional data like signs and symptoms from genesis to the present state, any medicines taken and their effects. Please tell me what did the local doctor say and any other thing yo...  Read Full »

Please suggest treatment for red and itchy skin around anus and vulva.

Query: Hi doctor, I have a really embarrassing problem. The skin around my vulva and anus is red and it keeps cracking or bleeding. The skin around my anus is also flaky and yellow in some places. It is itchy and is causing me serious embarrassment. It has started affecting me psychologically as it has bee...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern. There is no significant erythema or discoloration appreciable in the attached picture, so that is a good indicator.   Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.